SciELO - Scientific Electronic Library Online

 
vol.23 número3ABELIAN AUTOMORPHISMS GROUPS OF SCHOTTKY TYPEUNIFORM BOUNDEDNESS IN VECTOR - VALUED SEQUENCE SPACES índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

PAZOTO, ADEMIR F.; COELHO, LUCICLÉIA  y  COIMBRA CHARAO, RUY. UNIFORM STABILIZATION OF A PLATE EQUATION WITH NONLINEAR LOCALIZED DISSIPATION. Proyecciones (Antofagasta) [online]. 2004, vol.23, n.3, pp.205-234. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172004000300002.

We study the existence and uniqueness of a plate equation in a bounded domain of Rn, with a dissipative nonlinear term, localized in a neighborhood of part of the boundary of the domain. We use techniques from control theory, the unique continuation property and Nakao method to prove the uniform stabilization of the energy of the system with algebraic decay rates depending on the order of the nonlinearity of the dissipative term.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons